MathSciNet Relay Station
MathSciNet bibliographic data
MR2648076 (2011m:46098) 46L05 (46L10)
Yang, Dilian Endomorphisms and modular theory of 2-graph $C\sp *$-algebras. Indiana Univ. Math. J. 59 (2010), no. 2, 495–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement